# SDR DL73S030531

- Difficulty date: June 9, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 53,891 hours, 41,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AFT FLAP T/E WEDGE DISBONDED.  T/E WEDGE REPAIRED PER ER/A 423067-14.
